# SDR AALA201607149005

- Difficulty date: July 13, 2016
- Submitted: July 14, 2016
- Operation: Air carrier
- Aircraft: N838AW
- Make and model: Airbus A319-132
- Aircraft serial: 2615
- Aircraft time: 34,442 hours, 15,669 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Switch
- Part number: DHE1141
- Condition: Out Of Adjust
- Location: Emergency Exit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DOOR LEFT EMERGENCY EXIT ECAM MESSAGE ILLUMINATED, ALL OTHER  INDICATIONS NORMAL,  PRESSURE NORMAL. AIRCRAFT WAS GROUNDED.  MAINTENANCE FOUND THE LEFT EMERGENCY EXIT HATCH COVER PROXIMITY SWITCH OUT OF LIMITS AND ADJUSTED IT IAW TSM 52-21-00-810-800-A & 52-71-12-400-001. A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED.
